# SDR ASOA201100572

- Difficulty date: February 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,173 hours, 13,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE CUTOUT IS GOUGED.  REPAIRED AFT CARGO DOOR HANDLE DOUBLER DAMAGE IAW REO 670-52-31-031 MAJOR REPAIR DISPOSITION OF THE GOUGE DAMAGE ON CARGO DOOR HANDLE HSG IAW REO 670-52-31-03 AND MOUNTS WITH ALL REQUIREMENTS THIS IS CONSIDERED A MAJOR REPAIR RII FOUND TO BE SATISFACTORY.  (CLOSED)
